# SDR CA120312011

- Difficulty date: March 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 42,032 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN) PERI SEAL LEAKAGE, PREVIOUSLY REPAIRED, ALLOW BLEED GAS DIRECTLY INTO ELECTRICAL WIRING IN THE AREA OF THE BLEED AIR PIPE JOINT LT SIDE OF CABIN, STN 185, NO ELECTRICAL FAULTS RECORDED.  INSULATION, WIRE BURNED.
